Maximum entropy analytic continuation for frequency-dependent transport coefficients with nonpositive spectral weight

TitreMaximum entropy analytic continuation for frequency-dependent transport coefficients with nonpositive spectral weight
Type de publicationJournal Article
Nouvelles publications2017
AuteursReymbaut, A, Gagnon, A-M, Bergeron, D, Tremblay, A-MS
JournalPhys. Rev. B
Volume95
Pagination121104
Année de publicationMar
URLhttp://link.aps.org/doi/10.1103/PhysRevB.95.121104
DOI10.1103/PhysRevB.95.121104
Undefined
fichier: